# SDR UPS08851939

- Difficulty date: February 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 4 ALT THRU 560A BETWEEN XRS 428 AND XRS 463 STRINGER TO FRONT SPAR FITTING CRACKED.  FABRICATED AND INSTALLED FRONT SPAR FITTING IN NR 4 ALT XRS 428 TO XRS 463 IAW DWG 3644046 AND SRM 51-1-8 AND SRM 51-01-20D.
